Theorem counting

Topoi 13 (1):61-65 (1994)
Consider the set of tautologies of the classical propositional calculus containing no connective other than and, or, and not. Consider the subset of this set containing tautologies in exactlyn propositional variables. This paper provides a method for determining the number of equivalence classes of each such subset modulo equivalence in the infinite-valued Lukasiewicz propositional calculus.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00763649
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,495
Through your library
References found in this work BETA
A Theorem About Infinite-Valued Sentential Logic.Robert McNaughton - 1951 - Journal of Symbolic Logic 16 (1):1-13.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index

Total downloads
39 ( #141,112 of 2,210,566 )

Recent downloads (6 months)
2 ( #207,666 of 2,210,566 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature